Coupled Coincidence and Coupled Common Fixed Point Theorems in Partially Ordered Metric Spaces

Wutiphol Sintunavarat, Poom Kumam

Abstract


The purpose of this paper is to prove some coupled coincidence point theorems for nonlinear contraction mappings having a mixed monotone property in a partially ordered metric spaces. We also give some examples to validate the main results in this paper. Our theorems are generalizations of the results of Luong and Thuan in [N.V. Luong, N.X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011) 983–992.], classical coupled fixed point theorems of Bhaskar and Lakshmikantham [T.G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. 65 (2006) 1379–1393.] and several results in fixed point theory.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|